# SDR CA080129003

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,639 hours
- Engine: Allsn 250C47B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Nut
- Part number: MS172244
- Condition: Undertorqued
- Location: Oil Cooler Blow
- Part time: 1,650 hours
- Component: Oil Cooler Blow
- Component part number: 407040320
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 100 HR, LUBRICATION OF T/R HANGER BEARINGS, IT WAS NOTED THAT THE AFT HEAT SHIELD WAS FREE TO ROTATE, UP ON FURTHER INSPECTION IT WAS FOUND THAT THE AFT SPANNER NUT WAS LOOSE, BUT THE LOCK WASHER WAS STILL IN THE LOCK POSITION. RECORDS SHOW THAT THIS PART WAS NEVER TAKEN APART OR WORK ON SINCE THE AC LEFT THE FACTORY. (TC NR 20080129003)
